# SDR DLM88010610

- Difficulty date: April 13, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 34,007 hours, 27,813 cycles
- Engine: Pwa JT8D219
- Engine time: 30,347 hours, 24,685 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: 13277503
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THRU 11K FT NR 2 ENG FIREALOOP ILLUMINATED AT 13K FT NR 2 FIREBELL WARNING HANDLE ILLUMINATED. THROTTLE WAS RETARDED TO IDLE AND LIGHT EXTINGUISHED.  UPON ENG   INSP FOUND DUCT BETWEEN 13TH STAGE DUCT AND NOSE COWL ANTI  ICE VALVE CRACKED. REPLACED DUCT AND PERFORMED ENG RUN PER PFHB.  LEAK CHECKED GOOD.
